# SDR 2004F00021

- Difficulty date: December 7, 2002
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N41UE
- Make and model: Beech 1900C
- Aircraft serial: UC41
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Corroded
- Location: Downlock Switch
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT LANDING IN ANCHORAGE, THE GEAR UNSAFE LIGHT CAME ON AT LANDING FLARE.  THE GREEN SAFE LIGHT REMAINED ON.  THE LANDING WAS COMPLETED WITHOUT INCIDENT.  MAINTENANCE REPAIRED BROKEN/CORRODED WIRES AT THE NOSE GEAR DOWN SWITCH BY REPLACING THE SWITCH.  (M)
